# SDR DALA2015111206954

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,366 hours, 23,402 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 AND 21 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE, REPAIRED BROKEN WIRE UNDER SEAT.
